# SDR AALA984157

- Difficulty date: June 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N308AA
- Make and model: Boeing 767223
- Aircraft serial: 22314
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 544
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - CORROSION BLENDED BEYOND LIMITS AT TWO LOCATIONS ON FRAME STA 544.  BLENDED OUT CORROSION.  APPLIED ALODINE AND TWO COATS OF PRIMER TO BLENDED AREA.  FORWARD BLENDED AREA WITH BMS5-95 TO RESTORE A FLUSH FINISH.  TST:  50,291.20 HOURS.  CYCLES:  15,033.  (X)
